# SDR DALA2022093006406

- Difficulty date: September 21, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 67,696 hours, 31,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3268 - ATO - DUE TO BIRD STRIKE AND CRACKED F/O WINDSHIELD. CORRECTIVE ACTION: REPLACED F/O FIXED WINDSHIELD PER A320 AMM 56-11. OK FOR SERVICE. (8954583)
